Stability of uncertain systems with time-varying delays

Xingjian Jing, Yuechao Wang

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

Abstract

This paper provides a new criterion for robust asymptotical stability of a class of uncertain systems with multiple time-varying delays and nonlinear uncertainties based on LaSalle Theorem. Firstly, we gave a contractive invariant set for time-delay systems, then we derived the condition in which the system would be attracted into this invariant set based on LaSalle Theorem. Time delays are assumed to be arbitrary time-varying and upper-bounded. Compared with some existing results, our results are less conservative and easy to check. Numerical examples illustrate our main results.
Original languageEnglish
Title of host publicationProceedings of the World Congress on Intelligent Control and Automation (WCICA)
Pages943-945
Number of pages3
Publication statusPublished - 17 Sep 2004
Externally publishedYes
EventWCICA 2004 - Fifth World Congress on Intelligent Control and Automation, Conference Proceedings - Hangzhou, China
Duration: 15 Jun 200419 Jun 2004

Conference

ConferenceWCICA 2004 - Fifth World Congress on Intelligent Control and Automation, Conference Proceedings
Country/TerritoryChina
CityHangzhou
Period15/06/0419/06/04

Keywords

  • Stability
  • Time-varying delays
  • Uncertain systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software
  • Computer Science Applications

Cite this